# SDR UALA2011121406837

- Difficulty date: December 13, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,240 hours, 13,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HANGING OFF AT SEAT 1B.  REPLACED FWD EMERGENCY LIGHT AT SEAT 1B.
